Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been using ACV twice a day for 2 weeks now. The first week it cleared my active pimples and faded some of my recent red marks (it kinda turned light brown for some reason..) But around the second week, I've been breaking out in tiny zits where I'm normally clear of acne.

I dilute the ACV 50/50 with water and I haven't added any new products to my regimen.. Basically I use a cleanser, dab ACV toner on my face and then apply moisturizer after.

Are my breakouts normal or should I stop using the ACV before it gets worse?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×